All my papers are available on the arXiv.

Selected publications.

  • Decoupling for moment manifolds associated to Arkhipov-Chubarikov-Karatsuba systems
    with Pavel Zorin-Kranich, Adv. Math. 360 (2020), 106889, 56 pp.
    (Click for Abstract)

  • On integer solutions of Parsell-Vinogradov systems
    with Ruixiang Zhang, Invent. Math. 218 (2019), no. 1, 1–81.
    (Click for Abstract)

  • Maximal operators and Hilbert transforms along variable non-flat homogeneous curves
    with J. Hickman, V. Lie and J. Roos. Proc. Lond. Math. Soc. (3) 115 (2017), no. 1, 177–219.
    (Click for Abstract)

  • Sharp bounds for the cubic Parsell-Vinogradov system in two dimensions
    with J. Bourgain and C. Demeter. Adv. Math. 320 (2017), 827–875.
    (Click for Abstract)

  • Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^2$ boundedness
    Anal. PDE 8 (2015), no. 5, 1263-1288.